Neocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 packNeocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 packNeocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 packNeocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 packNeocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 packNeocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 packNeocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 packNeocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 pack
Neocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 pack

Shoppers Drug Mart

Neocitran Extra Strength Cold & Sinus Apple Cinnamon flavour hot liquid 10 pack

From Neo Citran

Current price: $17.79
Loading Inventory...

Size: 10.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • • Extra-strength nighttime cold and sinus medicine • Most popular formula for effective relief from sore throat pain, headache, sinus and nasal congestion, runny nose, and sneezing so you can rest and recover overnight • Convenient single-dose pouch for an apple-cinnamon-flavoured hot drink • NeoCitran Extra Strength Cold and Sinus Night Apple Cinnamon is also available in lemonflavoured pouches. • Try the daytime formula from NeoCitran for non-drowsy relief during the day • Suitable for adults and children ages 12 and older • Active Ingredients: Analgesic: Acetaminophen (Extra Strength) 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg, Antihistamine: Pheniramine maleate 20 mg
  • Directions: Adults and children 12 years and over: Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4 – 6 hours. Do not exceed a maximum of 4 doses per day. Children under 12: Do not use. This is not a standard dosage unit.
  • Active Ingredients: Each pouch contains: ANALGESIC (extra strength): Acetaminophen 650 mg DECONGESTANT: Phenylephrine hydrochloride 10 mg ANTIHISTAMINE: Pheniramine maleate 20mg Non-medicinal Ingredients: acesulfame potassium, citric acid, D&C Yellow#10, FD&C Blue #1, FD&C Red#40, flavours, lecithin, maltodextrin, medium chain triglycerides, silicon dioxide, sodium chloride, sodium citrate, sucrose, triacetin, tribasic calcium phosphate.

More About Shoppers Drug Mart at Pine Centre

Shopper's Drug Mart is the leader in Canada's retail drug store marketplace and is the number one provider of pharmacy products and services.

3055 Massey Dr #185, Prince George, BC V2N 0B2, Canada

Powered by Adeptmind